# SDR AWXA200500388

- Difficulty date: March 3, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,017 hours, 36,889 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69432332
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR SILL AFT ATTACH ANGLE AT BS 846 BETWEEN RBL 22 AND RBL 28.  MAINTENANCE REMOVED CORRODED AFT CARGO DOOR SILL AFT ATTACH ANGLE AT BS 846 FROM RBL 22 TO RBL 28; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 69-43233; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
